# SDR F3LA2009100100188

- Difficulty date: September 26, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: D5211009820000
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSP NOTED THE R2 DOOR CLOSING BEFORE DOOR WAS IN DOOR JAM.  MX REMOVED AND REPLACED THE HOOK AT THE R2 DOOR HANDLE IAW AMM 52-13-21-400-001.
